# SDR CA141107001

- Difficulty date: November 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,248 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3340 · Exterior Lighting
- Part: Wire
- Condition: Burned
- Location: Strobe
- Part time: 3,452 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WEDNESDAY MORNING THE HELICOPTER WAS GETTING READY FOR A FLIGHT, DURING A LIGHT CHECK, NOTICED THAT THE RT STROBE LIGHT WAS BURNED.  PROCEEDED TO REPLACE THE STROBE TUBE AND NOTICED THAT THE WIRES WERE SHORTED AND BURNED, AFTER A QUICK INSPECTION OF THE BOTTOM SKIN OF THE STABILIZER, NOTICED THAT A HOLE WAS BURNED THROUGH THE SKIN.  THE ACFT IS CURRENTLY GROUNDED, FLIGHTS CANCELLED AND WE ARE IN THE PROCESS OF HAVING THE STABILIZER REPAIRED OR REPLACED. RECENTLY EASB 05.00.66R1 WAS INCORPORATED ON AUGUST 14, 2014 TO INSTALLED A POWER SUPPLY PROTECTION AND THEREFORE TERMINATING THE REQUIREMENTS OF AD 2013-0281.  PRIOR TO THAT THE STROBE LIGHTS WERE DEACTIVATED.
